# SDR ASAA2020081103003

- Difficulty date: August 10, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 19,684 hours, 6,332 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF RADIO 2 INDICATES FAIL ON THE RCP.  GROUNDED - YES. PERFORMED BITE OF THE HF COMMUNICATION SYSTEM IAW FIM 23-11, TASK 801, NO FAULTS . NO FAIL INDICATION ON NR 2 HF.
